# SDR DALA2020110903639

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 48,902 hours, 32,614 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD SIDE NR 1 ENGINE THRUST REVERSER PANEL MISSING.  MAINTENANCE INSTALLED A NEW PANEL USING NEW HARDWARE.  PERFORMED AN OPERATIONAL AND LEAK CHECK OF THE THRUST REVERSER, PER B717 AMM 78-30.  AIRCRAFT OK FOR SERVICE.
